# SDR FDEA200908203062

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR CHANNEL AT RT STA 1985 X= -54 FOUND EXFOLIATION CORROSION.  REMOVED AND REPLACED AS   PER SRM 51-  31-01 REV. 41.  REPAIR CLASSIFED AS MAJOR AS PER GMM 6-2-100 REV. 107.
